# SDR 98UAL900190

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Illuminated
- Location: 2r Door Slide
- Component: Gulton Indus, 81020401
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT AT DOOR 2R INOP.  RELAMPING DID NOT HELP.  *S/D*  PROBLEM DUPLICATED BY TAPPING ON RH GIRT BAR SENSOR S10221 WHICH MADE SLIDE LIGHT COME ON.  REPLACED S10221 PER MM AND OPS CHECKS NORMAL.
